# SDR REXA2013092201743

- Difficulty date: September 22, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 22,353 hours, 19,878 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VESTS BAG TORN.  R & R  LIFE VEST IAW AMM 25-61-03.
